# SDR SWIA200616297

- Difficulty date: February 17, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 23,793 hours, 34,522 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTS IN FRONT ROW 1BC BURNT OUT.  REPAIRED BROKEN WIRE FOR EMERGENCY FLOOR LIGHTS (FWD RED 2), OPERATIONAL CHECK GOOD.
